Diyala Journal For Pure Science
Scientific Refereed Journal Published By College of Science - University of Diyala
Forgotten my password !
Diyala Journal For Pure Sciences DJPS
ISRA Impact Factor:3.715
P- ISSN:2222-8373, E-ISSN:2518-9255
Volume 14, Issue 3 , July . 2018
On Definition of Expansion Probabilistic Hilbert Space
Ahmed Hasan Hamed
Year: 2018, Volume: 14, Issue: 3
Pages: 59 - 73, DOI: http://dx.doi.org/10.24237/djps.1403.417A
The purpose of this paper is to give a new definition for Expansion probabilistic inner product space (EPIP-space) is given. Based on this definition several convergence theorems and definition for (EPH-space) are instituted and introduced. More over several linear bounded operators are given with some properties of such operators studied in this paper.
Keyword: linear bounded operator, EPH-space, -convergent, EPIP-space, self-adjoint